# SDR 98ZZZX878

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31RC
- Make and model: Gulstm 560
- Aircraft serial: 5600023
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: S19213
- Condition: Cracked
- Location: Bleed Air
- Part time: 3,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, FOUND BLEED AIR CLAMP CRACKED IN RADIUS OF BOLT GUIDE SLEEVE, ALMOST COMPLETELY AROUND THE CIRCUMFERENCE.
